Results 1 to 7 of 7
Like Tree2Likes
  • 1 Post By Randy35
  • 1 Post By Lost212
In desperate need of help. Addicted to lyrica.
  1. #1
    Lost212 is offline New Member
    Join Date
    May 2018
    Posts
    4

    Default In desperate need of help. Addicted to lyrica.

    Hi I'm In serious need of help. I started taking pregablin for anxiety nearly four years back after my mother passed away. It was the only thing the doctor gave me that seemed to help. I was in a fragile state and really started to rely on these. I moved house and changed doctors. The new doctor decided to take me off them. I then turned to the streets to buy them. 3years later I'm now taking them constantly. Sometimes I can take upto 15 300mg. I'm a mum of 3. I have a good settled life but I want to die. I'm constantly contemplating suicides but for no reason. I know it's these tablets but I can't stop. I wish so bad that I didn't need them as their taking over my life. I'm so good at hiding my addiction. I'm so scared I'm going to end up killing myself. Please can someone tell me how I can get away from these. I can't turn to anyone because I would be to scared to loose the kids. I'm desperate now.....

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,100

    Default

    Quote Originally Posted by Lost212 View Post
    Hi I'm In serious need of help. I started taking pregablin for anxiety nearly four years back after my mother passed away. It was the only thing the doctor gave me that seemed to help. I was in a fragile state and really started to rely on these. I moved house and changed doctors. The new doctor decided to take me off them. I then turned to the streets to buy them. 3years later I'm now taking them constantly. Sometimes I can take upto 15 300mg. I'm a mum of 3. I have a good settled life but I want to die. I'm constantly contemplating suicides but for no reason. I know it's these tablets but I can't stop. I wish so bad that I didn't need them as their taking over my life. I'm so good at hiding my addiction. I'm so scared I'm going to end up killing myself. Please can someone tell me how I can get away from these. I can't turn to anyone because I would be to scared to loose the kids. I'm desperate now.....
    Hello Lost, and Welcome to the forum!

    Many have gotten seriously addicted to Pregablin, or Lyrica. It's a medication that works well for certain types of pain, but it also carries a high potential for abuse. You're not the only one that has been in this situation and came here for help.

    The thoughts of suicide makes for a very serious situation as I'm sure you're aware. We're not doctors here and you really should inform a doctor of what you're experiencing. Professional help would be my first bit of advice. Any good doctor would be more than willing to help you through this.

    As for the Pregablin, you're taking some serious amounts daily. The very best way off is with a slow and steady taper. I might suggest a taper of reducing your dosage by 25mg's - 50mg's every 4 - 7 days until you're down to around 100mg's daily. Then I would begin reducing the dose by 25mg every 4 - 7 days until you're down to only 25mg daily. If the Pregablin happens to be capsules, and I believe that's they only way they come, you can open the capsule and divide the powder into equal amounts to get the doses needed. It's not as difficult as it may sound.

    I hope this helps, I really do. Please continue to post and update us. Help and support is here for you.

    Randy
    ForMe30 likes this.

  3. #3
    Lost212 is offline New Member
    Join Date
    May 2018
    Posts
    4

    Default

    Hi Randy thank you for taking the time to comment. I've tried various ways to stop. Ive begged people not to give me them anymore but then there is always someone else that has them. I've put on a serious amount of weight now from them. It's my thoughts that worry me though. I want to hit myself. I feel so ugly and an unfit mother. These thoughts then leave me wondering how life would be if I was dead. I know it's the tablets. I hate myself for allowing this to take control of me. I have no strength left and it's a battle I dont think I can win....I can't turn to doctors for a support because social services would come involved. I just don't no what to do anymore

  4. #4
    ForMe30 is offline Member
    Join Date
    Jun 2017
    Posts
    193

    Default

    I believe you can do it. Try Randy’s taper plan. And find someone you can talk to about these thoughts...and yes it is the tablets that’s making you feel this way. You can do this ❤️

  5. #5
    Lost212 is offline New Member
    Join Date
    May 2018
    Posts
    4

    Default

    I have started Randys plan from yesterday. I truly want to do this. I hate how I have become so addicted to something that was to help me. Or how I never realised before I got so bad. I'm either going to loose my kids job house etc or worse my life if I don't break this hold. Thank you ForMe30 for your reply xx
    Lvg nghtmare likes this.

  6. #6
    Wonderwoman6 is offline New Member
    Join Date
    Feb 2018
    Posts
    6

    Default

    Hi, I took Lyrica for nerve pain after I was injured during a surgery. It will definitely cause negative thoughts/suicidal ideas. The drug itself caused depression in me. You can absolutely get off of it! I felt SO much better after it was out of my system. I promise- it isn’t making you feel good, you can be so much happier without it! You can do this! Slow taper, try 50 mg at a time, if you can do more- great, if not that’s ok. Then, towards the end- 25 mg at a time. The last 25 mg- I would take it one day, then skip a day.
    The worst withdrawal symptom was some anxiety/panic but it would come in waves, and then disappear. I think going to a smart doc, who can be there for you through the taper, would be a great idea. Btw- crying and sadness are caused by the drug! It passes. Good luck!

  7. #7
    Lost212 is offline New Member
    Join Date
    May 2018
    Posts
    4

    Default

    Hi wonderwoman6. How did you keep so strong. I have 10 left. I havnt bought no more. I am so anxious and taking panic attacks just at the thought that I've no more after that. Did you lack motivation when you came off them. I feel like I can't even get out of bed when I havnt got any. I'm snappy and angry at everyone. Then I feel awful that I've snapped at people and even my kids. I don't want to play games or be bothered doing anything around the house. How long does it take for you to get past all this

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22